Sudafed Head Cold Sinus

$6.79

This product is unavailable
  • 24-count box of Sudafed PE Head Congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus
  • Sinus relief medicine contains 5 mg of phenylephrine HCl, a decongestant, for congestion relief and 325 mg of acetaminophen for pain and fever reduction Also has 200 mg of guaifenesin, an expectorant, for mucus reduction
  • Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold
  • Non-drowsy decongestant tablets provide relief of sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains
  • Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants